# SDR CALA2018111202356

- Difficulty date: November 12, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 54,847 hours, 15,910 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: LJ41695
- Condition: Chafed
- Location: Lt Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

1.5 HRS INTO FLT...L GEN OFF EICAS. RESET ATTEMPT UNSUCCESS.  L GEN CONT OFF LT.  L GEN NOOP. BITE ON BPCU FOR LAST FLT LEG HAD 3 FAULTS: CT LOOP GND, DP TRIP & MAIN BUS OVERLAP ZONE. COWL. WIRE W5012-2501B-20 IS CHAFFED AT CONNECTOR D1396P. WIRE W 5012-4001B-20 CHAFFED COMPLETELY THROUGH AT CONNECTOR D1396P. RE FOUND WIRE BUNDLE AT CONNECTOR D1396 OF IDG CHAFFED AGAINST FAN F WDM 24-21-11 & WDM 71-51-21 REMOVED AND REPLACED WIRE HARNESS P/N LJ41695. SEE ENGINE IPC ADD EMP:266647 24-11-06 ITEM 800. OPERATIONAL TEST FOR THE LEFT IDG CHECKED GOOD PER MM 24-11-00-710-801 ADD EMP:U266647
